Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Multiple nodules in the thyroid gland. Normal biopsy report. Why am I feeling tired? Have MVP and tricuspid valve problem

I have multiple nodules in my thyroid on both sides. One on left is 4 cm and 5 on other sides that are smaller. I The 4 mm nodule was biopsied and is negative with 10 + follicular cells. Orig us says the nodules are hyperechoic and mostly solid. My tsh levels have been norm so far. I m wondering why I have been feeling so tired if my thyroid level is fine. I have flu like symptoms quite often with no fever, just body/muscle aches and general ill feeling. I also have experienced 2 outbreaks of shingles in past 2 months. I am. 42 yr old white female with an otherwise normal health history. I am experiencing blood pressure probs, as my bp is higher in rt arm (150s/90s) and 120s/80s in left arm. I do have an MVP and a tricuspid valve problem that is controlled by decrease of caffein and stimulants. My lymph node under my right jaw swells and is tender often. Any thoughts?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
dear madam
thanks for the query
the thyroid problem your are suffering from is called non toxic multi nodular goiter you need to mention your t3 and t4 levels also...tiredness can be because of your MVP also please check your hemoglobin also...
thank you
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor